# SDR 2002FA0001248

- Difficulty date: October 4, 2002
- Submitted: November 4, 2002
- Operation: General aviation
- Aircraft: N172GK
- Make and model: Cessna 172N
- Aircraft serial: 17271968
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 0532001202
- Condition: Broken
- Location: Horizontal Stab
- Part time: 8,134 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER, SPAR BROKEN THRU LIGHTENING HOLE AS MARKED.  SPAR AND REINFORCEMENT ARE BOTH BROKEN.  UPPER CRACK EXTENDS INTO TOP OF REINFORCEMENT.  BOTH CRACKS ARE INBOARD OF STABILIZER ATTACH HOLES.
